# SDR 372PA0033

- Difficulty date: July 9, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 34,070 hours, 26,556 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS INOPERATIVE, ROW 20 AFT.  REPLACED TERMINAL BLOCK.  CHECKS OK.
